# SDR NACA2025050300002

- Difficulty date: May 3, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 69,514 hours, 12,845 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bleed Valve
- Part number: 8021703
- Part serial: 920854
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT PACK OFF EICAS MESSAGE FOLLOWED BY CABIN DEPRESSURIZATION FOLLOWED BY CABIN AUTO INOP EICAS. FOUND LEFT BLEED SYSTEM AT FAULT REPLACED COMPONENTS REF LOGPAGE B104059, B104060, AND B104061 FOUND LEFT ENG HP VALVE SHAFT BEARING EXCESSIVE PLAY. REMOVED AND REPLACED LH ENG HP VALVE. PART NOT IN TRAX, NO HOURS OR CYCLES.
